SciELO - Scientific Electronic Library Online

 
vol.20 número3EXISTENCE OF SOLUTIONS FOR A SYSTEM OF ELASTIC WAVE EQUATIONSA NOTE ON PROJECTION OF FUZZY SETS ON HYPERPLANES índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.20 n.3 Antofagasta dic. 2001

http://dx.doi.org/10.4067/S0716-09172001000300005 

ON THE REPRESENTATION TYPE
OF CERTAIN TRIVIAL EXTENSIONS

CRISTIÁN NOVOA
Universidade Católica de Goiás, Brasil

and

JOSÉ A. de la PENA
Universidad Nacional Autónoma de México, México

Abstract

Let A @ kQ/I be a basic and connected finite dimension algebra over closed field k. In this note show that in case B = A[M] is a tame one-point extension of a tame concealed algebra A by an indecomposable module M, then the trivial extension T(B) = B a DB is tame if and only if the module M is regular.

References

[A1] I. Assem. Tilted Algebras of type An. Communications in Algebra, (19); 2121-2139, (1982).        [ Links ]

[AS2] I. Assem and A. Skowroński. On tame repetitive algebra. Fundamenta Mathematicae. 142; 59-84, (1993).        [ Links ]

[ARS] M. Auslander, I. Reiten and S. Smalø . Representation theory of Artin algebras. Cambridge Studies in Advanced Mathematics 36, (1995).        [ Links ]

[BL] M. Barot and H. Lenzing. One-point extensions and derived equivalence. to appear.        [ Links ]

[BP] M. Barot and J. A. de la Peña. Derived tubular strongly simply connected algebras. In Proceeding Am. Math. Soc. 127 N 3, 647-655, (1999).        [ Links ]

[C-B] W.W. Crawley-Boevey. Funtorial filtration II: Clans and the Gelfand problem. J. London Math. Soc. 40, 9-30, (1989).        [ Links ]

[G] P. Gabriel. Unzerlegbare darstellungen I. Manuscripta Math. 6; 71-103. (1972).        [ Links ]

[GEP] C. Geiss and J. A. de la Peña. Auslander-Reiten Components for Clans. To appear.        [ Links ]

[DS] P. Dowbor and A. Skowroński. Galois corering of tame algebras. Arch. Math. 44; 522-529, (1985).        [ Links ]

[H] D. Happel. On the derived category of a finite-dimensional algebras. Comment. Math. Helv. 62; 339-389, (1987).        [ Links ]

[HW] D. Hughes and J. Waschbusch. Trivial extension of tilted algebras. Proc. London Math. Soc. 46; 347-364, (1983).        [ Links ]

[Kr] H. Krause. Stable module categories and their representation type. Preprint Bielefeld. (1996).        [ Links ]

[LDS] H. Lenzing, P. Dowbor and A. Skowroński. Galois covering of algebras by locally suppot-finite categories. Proceeding Letures Notes in Math. 1171, Springer (1986).        [ Links ]

[NS] R. Norenberg and A. Skowroński. Tame minimal non-polinomial growth strongly connected algebras. Proc. ICRA VII. CMS-AMS conference Proceeding Vol. 18; 519-538, (1996).        [ Links ]

[N] C. Novoa-Bustos. Tipo de representação e quiver ordinário do bimodulo DA. Tese de doutorado IME USP. (1999).        [ Links ]

[P1] J.A. de la Peña. Algebras whose derived category is tame. Proceediings AMS-conference, Seattle (1997).        [ Links ]

[P] J.A. de la Peña. On the representation type of one point extension of tame concealed algebras. Manuscripta Math., 61; 183-194, (1988).        [ Links ]

[R] C. M. Ringel. Tame algebras and quadratic form. Lectures Notes in Math. 1099, Springer,(1984).        [ Links ]

[R2] C. M. Ringel. Tame algebras, on algorithms for solving vector space problems II. Proceedings Lecture Notes in Math. 831, Springer (1980).        [ Links ]

[W] T. Wakamatsu. Stable equivalence between universal covers of trivial extension self-injective algebras. Tsukuba J. Math., 9; 299-316, (1985).        [ Links ]

Received : July 2001.

Cristián Novoa Bustos
Dept. Matemática e Física
Universidade Católica de Goiás
Av. Universitria 1440 / st. Universitario
CEP 74000-000 Goiania-Go
Brasil
cristiannovoa@netscape.net

and

José Antonio de la Peña
Instituto de Matemática
Circuito Exterior
Ciudad Universitaria
México 04510, D. F.
México
jap@penelope.matem.unam.mx

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons